• Phoenix Rising needs funds to operate: please consider donating to support PR

Reaction to Lumbrokinase (bio-film buster)

I am on a protocol to get rid of several parasites (bacteria) that I have. I am taking several natural anti-microbials prescribed to me by my pracitioner. Yesterday I added Lumbrokinase to target bio-film and today I feel HORRIBLE. Brain fog, horrible depression, just unpleasantness. Anyone else experience anything like this? I am torn because I want to push on if this is a herxheimer and will pass but I also feel so depressed I don't know if I can take it. How long does one wait something like this out?

P.S. I have never had a Lyme diagnosis but this reaction makes me think that I could have it...?

Comments

what brand are you taking? what dosage?
I've used it in conjunction with abx and it never worked after just one day, it takes time to kick in.
In any case it shouldn't cause those kind of symptoms. After just one day it's highly likely you're experiencing side effects or negative interactions.
 
I take lumbrokinase, but not for Lyme, because I'm not sure if I have it, but rather, for potential hypercoagulation. David Berg believes hypercoagulation traps lyme in a virtual "fibrinogen" layer. It would make sense that this enzyme would break it up and thus expose the organism.
 
I am taking Allergy Research Group 40 mg and I have a very consistent bad reaction to it (irritability, sadness, fatigue). It's very pronounced. I am taking it at night now though so I can sleep through most of the side effects and work up to a higher doseage.
 
Did you ever come back to it? I have a bottle, but haven't gotten around to it...
 

Blog entry information

Author
aquaster
Views
228
Comments
5
Last update

More entries in User Blogs

More entries from aquaster